# SDR SWAA2024080221222

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS L6; 547; 548; 732; 1365 AND ASILE LTS AT SEAT ROW 9 AND 12 ABC INOP.<[01] REPLACED LAMP AT AFT ESCAPE SLIDE LIGHT L732 PER AMM 33-51-04-960-801.   REPLACED FUSE ASSOCIATED WITH OVERWING EXIT LOCATOR SIGN L1365 PER AMM 33-51-06-960-804.   RECONNECTED CONNECTOR FOR OVERWING ESCAPE LIGHT; L6 PER SWPM 20-60-06.  REPLACED EMERGENCY LIGHT BATTERY PACK M1670; FOR LIGHTS L547; L548; AND AISLE LIGHTS AT SEAT ROW 9 AND 12 ABC; AND PERFORMED GOOD TEST OF EMERGENCY LIGHTS PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION #1
